# SDR SWAA2025110520293

- Difficulty date: October 1, 2025
- Submitted: November 5, 2025
- Operation: Air carrier
- Aircraft: N8620H
- Make and model: Boeing 737-8H4
- Aircraft serial: 42526
- Aircraft time: 39,975 hours, 19,262 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Nut Plate
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK OUTBOARD FRONT SPAR RAIL NUT PLATE OFSS 573 AT LT WING.   REPLACED RAIL NUT PLATE LOCATED OUTBOARD FRONT SPAR OFSS 573 AT LT WING IAW B737-800 SRM 51-40-02-0G; SRM 51-10-02-0G-0 ITEM 9 AND DWG 112A4402 SHEET: 41 REV: A. MEASUREMENT OF CRACK IS L: 0.392 INCHES.
